EconPapers    
Economics at your fingertips  
 

Monotonic Extension on Economic Domains

William Thomson

RCER Working Papers from University of Rochester - Center for Economic Research (RCER)

Abstract: We applied a notion of minimal-monotonic extention to a variety of economic models and showed that the minimal monotonic extension of a number of solutions can be easily calculated.

Keywords: ECONOMIC MODELS; DISTRIBUTION (search for similar items in EconPapers)
JEL-codes: C50 C52 (search for similar items in EconPapers)
Pages: 22 pages
Date: 1996
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Monotonic extensions on economic domains (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:roc:rocher:431

Access Statistics for this paper

More papers in RCER Working Papers from University of Rochester - Center for Economic Research (RCER) University of Rochester, Center for Economic Research, Department of Economics, Harkness 231 Rochester, New York 14627 U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by Richard DiSalvo ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-03
Handle: RePEc:roc:rocher:431